Indranil Biswas ; Sorin Dumitrescu ; Benjamin McKay - CARTAN GEOMETRIES ON COMPLEX MANIFOLDS OF ALGEBRAIC DIMENSION ZERO

epiga:4460 - Épijournal de Géométrie Algébrique, December 5, 2019, Volume 3 - https://doi.org/10.46298/epiga.2019.volume3.4460
CARTAN GEOMETRIES ON COMPLEX MANIFOLDS OF ALGEBRAIC DIMENSION ZERO

Authors: Indranil Biswas ; Sorin Dumitrescu ; Benjamin McKay

We show that compact complex manifolds of algebraic dimension zero bearing a holomorphic Cartan geometry of algebraic type have infinite fundamental group. This generalizes the main Theorem in [DM] where the same result was proved for the special cases of holomorphic affine connections and holomorphic conformal structures.


Volume: Volume 3
Published on: December 5, 2019
Submitted on: April 24, 2018
Keywords: Cartan geometry,almost homogeneous space,algebraic dimension,Killing vector field,semistability 2010 Mathematics Subject Classification 53C56,14J60,32L05,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 198 times.
This article's PDF has been downloaded 167 times.